# SDR N6WA20130828004

- Difficulty date: August 28, 2013
- Submitted: September 4, 2013
- Operation: Air carrier
- Aircraft: N378CA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10097
- Aircraft time: 249,912 hours, 17,957 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Worn
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR OPEN PLACARD IS WORN.  PLACED PAX DOOR OPEN PLACARD ON CARRY OVER 3205 IAW REO 670-11-30-002.
